Jump to content

David Healy e-clinic on Rxisk.org


Sweetcreature
 Share

Recommended Posts

Hello all hoping this finds you well,

 

David Healy has started an 'e clinic', via RxISK.  It is in early days but I thought worth mentioning. Search on his website for details.

 

SC  

 

May 2001 - age 24 given 20 mg seroxat. Tried to reduce myself after a year. Told by GP to take on alternate days and I would be fine. FAIL. Assumed 'wrong time' due to university stress and that my 'depression' must be worse than I thought.

Increased dose to 30 mg December 2002. Tried the same technique as before to reduce- made it down to a quarter tablet but couldn't stand symptoms, had a sneaking suspicion that it was due to tablets but never considered dependency - 'depression is a diseased brain after all' (is what I was told)

 

Continued until October 2010 - tried to CT and managed to last five months - assumed the depression was really bad but had no understanding of the reason for awful anxiety. Ran back to GP started Prozac- went crazy thought I was going to die. Stopped Prozac after two weeks.

April 2010 Started sertraline. Stablished but felt numbed.

September 2010 Asked for seroxat again. Upped my dose to 30 after three weeks. Felt hyper, caffeinated, but functional. Glad to be over what I thought was 'depression'..

Realised it is the meds, want to be free at last - July 2012 started 10% taper from original dose and took supplements. Took suppliments sporadically and despite the temptation the taper, wanted it 'over with'. Taper took exactly six months and 10 days.

Reductions were as follows:
First 2 weeks- 27 mg
Next 2- 24mg
Next 2- 21 mg
Next 2- 18mg
Next 2 15 mg
Next 2 12 mg (held for four weeks due to house move from London back to Ireland)
Next 2 weeks- 9 mg
Next 2 weeks- 6 mg
Next 2- weeks 3 mg
Next 2 weeks 1.5 mg (held for 5 weeks as scared)
10th February 2013 Jumped to zero

Within 3 weeks sadness, led to anxiety.  Restarted suppliments - helped a bit.  Stressful move to London. A lot of fatigue and DEEP emotions. Crying LOTS. Took suppliments on and off, moved back to Ireland after being back in London for only eight weeks as felt too sad and unsettled. 

 

No suppliments when moved back.  Unhappy at being back, scared I wouldn't ever find happiness - deep deep sadness, anger, STUPIDLY went back to doctor and decided I must just be a 'depressive'.  Given Citalopram/Celexa 20mg.

 

Took it for seven days, changed my mind, decided to be 'strong' and put it behind me. (No particularly adverse effects that I recall, save for day 5 having inner vibrations in arms and legs) Still had pack of tablets however and every time emotions got hard felt I had to 'go back onto tablets'.  I did this from July until November. (On them off them on them off them) ........

 

Started to get body vibrations and told myself it was 'anxiety' and I was 'giving myself panic attacks.  I continued to cry as I 'started' the tablets again and again - not wanting to go back there but not sure what else to do. 

 

More vibrations - but didn't make the connection that I had a compromised CNS -  thought it was anxiety....chest started to pound in Sept, vibrations continued...lost weight, became anxious, sleep was awful and I tried a variety of remedies to replace the tablets and calm my anxiety and lift my mood.  I think they made things worse.

 

(These included, St.Johns Wort, Rescue Remedy, Homeopathic treatments, Chinese herbs, Passiflora, and suppliments from the online company who state they are experts in assisting people get off meds)

 

Also did the following:

 

Talking therapy

Human Givens Therapy

Homeopathy

Narcotics Anonymous

 

October 23rd took Citalopram (20mg) for 12 days - no relief

 

November 6th Started Seroxat 10 mg (to be safe) stupidly upped to 20 the next day.

 

Stayed on 20 for 18 days, no relief, stopped for two days suddenly, relief came - short lived, vibrations and torture came after 72 hours.  Suicidal for days.  Upped to 30 thinking it would improved.  Even more suicidal.  Dropped to 20 again (December 9th) not suicidal, but not better. Started liquid 28th December reduced to 18 mg in effort to reduce and stabilise.  Don't know where to go from here.  Living with parents who are supportive beyond words.

Sweetcreature

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy